# SDR COEA2011021123805

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / LEVEL 2 CORROSION:  SEAT TRACKS BETWEEN FR 29-36 LEFT I/B HAS NUMEROUS AREAS OF CORROSION (LENGTH 4.330", WIDTH .023", DEPTH .042").   REMOVED AND REPLACED LEFT I/B SEAT TRACK WITH NEW OEM PART PER ATR72 SRM.
